Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isotopy and parastrophy of quasigroups


Author: R. Artzy
Journal: Proc. Amer. Math. Soc. 14 (1963), 429-431
MSC: Primary 20.95
DOI: https://doi.org/10.1090/S0002-9939-1963-0147574-3
MathSciNet review: 0147574
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Artzy, Relations between loop identities, Proc. Amer. Math. Soc. 11 (1960), 847-851. MR 0117295 (22:8076)
  • [2] -, Net motions and loops, Arch. Math. 14 (1963), 95-101. MR 0148786 (26:6291)
  • [3] R. H. Bruck, A survey of binary systems, Springer, Berlin, 1958. MR 0093552 (20:76)
  • [4] R. A. Fisher and F. Yates, The $ 6 \times 6$ Latin squares, Proc. Cambridge Philos. Soc. 30 (1934), 492-507.
  • [5] A. Sade, Quasigroupes parastrophiques, Math. Nachr. 20 (1959), 73-106. MR 0114870 (22:5688)
  • [6] S. K. Stein, On the foundations of quasigroups, Trans. Amer. Math. Soc. 85 (1957), 228-256. MR 0094404 (20:922)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.95

Retrieve articles in all journals with MSC: 20.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0147574-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society